# SDR DALA2025051203662

- Difficulty date: May 7, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 78,603 hours, 32,144 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0953506) UPON ARRIVAL INTO AMES (TPA), MTC REPORTED A DENT BY BIRD STRIKE LOCATED IN STA 178.4 AND ABOVE STR 21R. ADDITIONALLY, THAT THERE IS A PREVIOUS REPAIR WITH DISTANCE OF 12.8 INCHES BETWEEN DENT LAND UPPER EDGE OF THE PREVIOUS REPAIR. REPAIRED PER ERA 626141-14.
